MAUDE Adverse Event Report: ARTHREX, INC. ANGEL SYSTEM WITH ASPIRATION KIT W/ ACDA; PLATELET AND PLASMA SEPARATOR FOR BONE GRAFT HANDLING

ARTHREX, INC. ANGEL SYSTEM WITH ASPIRATION KIT W/ ACDA; PLATELET AND PLASMA SEPARATOR FOR BONE GRAFT HANDLING
Model Number ANGEL SYSTEM WITH ASPIRATION KIT W/ ACDA
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 11/04/2022, it was reported by a sales representative via sems that a abs-10062t aspiration kit, and a abs-10061t prp kits tubing from the kits had holes in them and blood was leaking out.This occurred during a prp/bmc case on (b)(6) 2022.There was no patient effect reported.No additional information provided.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
ANGEL SYSTEM WITH ASPIRATION KIT W/ ACDA
Common Device Name
PLATELET AND PLASMA SEPARATOR FOR BONE GRAFT HANDLING
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15842812
Report Number1220246-2022-05798
Device Sequence Number5775498
Product Code ORG
UDI-Device Identifier00888867239951
UDI-Public00888867239951
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
BK180180
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model NumberANGEL SYSTEM WITH ASPIRATION KIT W/ ACDA
Device Catalogue NumberABS-10062T
Device Lot Number2063120047
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2022
Initial Report FDA Received Date11/22/2022
Date Device Manufactured03/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown